MAUDE Adverse Event Report: EUROSETS S.R.L. ADVANCED MEMBRANE GAS EXCHANGE PMP STERILE; OXYGENATOR, CARDIOPULMONARY BYPASS

EUROSETS S.R.L. ADVANCED MEMBRANE GAS EXCHANGE PMP STERILE; OXYGENATOR, CARDIOPULMONARY BYPASS
Model Number US5062
Medical Device Problem Codes Fluid/Blood Leak (1250); Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/07/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Section a: patient information was not provided.Section d4: device expiration date and manufacture date (h4) cannot be determined.The primary udi number in d4 is reflective of all available information.No further information was provided.A supplemental report will be submitted when the manufacturer¿s investigation is completed.
 
Event or Problem Description
It was reported that the oxygenator cracked on a patient and was leaking.The oxygenator was exchanged and the patient was stable.
 
Additional Manufacturer Narrative
No further information was provided.A supplemental report will be submitted when the manufacturer¿s investigation is completed.
 
Event or Problem Description
The crack occurred about five days into the run.
 
Additional Manufacturer Narrative
Manufacturer's investigation conclusion: evaluation of the returned oxygenator confirmed a leak at the bottom housing; however, a specific root cause for this finding could not be conclusively determined.The oxygenator was returned to abbott where an initial visual inspection was performed.Visual inspection of the oxygenator revealed no obvious damage.The oxygenator was unable to be forwarded to the external manufacturer (eurosets) for technical analysis due to eurosets¿ internal procedures.The returned oxygenator was pressurized to approximately 850 mmhg, and no leak was detected.The oxygenator was then operated on a test loop for approximately 10 minutes at 5000 revolutions per minute and approximately 5.0 liters per minute, with an inlet pressure of approximately 490 millimeters of mercury (mmhg) and an outlet pressure of approximately 250 mmhg.Water was observed to be dripping from the bottom blue inlet housing section.A specific root cause for the observed leak was unable to be determined through this evaluation.The production documentation for eurosets was reviewed by the external manufacturer (eurosets) and showed that all tests from the production process were compliant with technical specifications.Devices are required to pass manufacturing inspections and specifications prior to release, and no abnormalities were documented which would cause or contribute to the reported occurrence.Devices that exhibit leaks are discarded prior to distribution.Eurosets determined that the issue occurred after eurosets¿ manufacturing and test phases.Eurosets communicated that their production process and controls will continue to be improved to further reduce the occurrence rate of these events.This event will also be monitored within the eurosets trend reporting and in case of adverse trends, further investigation and/or corrective actions will be carried out.The production documentation for eurosets amg pmp oxygenator, lot #9249208, was reviewed by the external manufacturer (eurosets) and showed that all tests from the production process were compliant with technical specifications.The eurosets amg pmp instructions for use (ifu), rev.05, is currently available.Under ¿risks and side effects,¿ the ifu lists possible risks and side effects, including blood leakage caused by mechanical failure (e.G.Loss of mechanical integrity).These are potential side effects of all extracorporeal blood circulation systems.Under the list of warnings, the ifu warns that during use, a spare oxygenator must always be available and also warns that the device has to be carefully and continuously checked by qualified healthcare professionals throughout the procedure.If you notice leakage during priming or operation, replace the defective device following good perfusion practices.Also, under the section titled ¿set up¿, the ifu warns to ¿carry out a visual inspection and carefully check the device before use.Transport and/or storage conditions other than those prescribed may have caused damage to the device.¿ under the section titled ¿during bypass¿, the ifu instructs that during the entire procedure, according to good prefusion practices, monitor the integrity of the system for leaks absence.In this section, the ifu warns that ¿during cpb (cardiopulmonary bypass) check the oxygenator integrity, a small breach can also result in continuous blood loss, bacterial risk, viral infection or pyrogen reaction.A large breach can result in rapid blood loss leading to shock and death.If leakage occurs replace the oxygenator with a new one.¿ under the section titled ¿oxygenator replacement¿, this document states that a spare oxygenator must always be available during perfusion.After 6 hours of use with blood or if particular situations occur, which may lead the person responsible for perfusion to determine the safety of the patient may be compromised (insufficient oxygenator performance, leaks, abnormal blood parameters, etc.), follow the procedure outlined in the ifu for oxygenator replacement.No further information was provided.The manufacturer is closing the file on this event.

Brand Name
ADVANCED MEMBRANE GAS EXCHANGE PMP STERILE
Common Device Name
OXYGENATOR, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
EUROSETS S.R.L.
strada statale 12, n°143
medolla, modena 41036
IT  41036
Manufacturer (Section G)
EUROSETS S.R.L.
strada statale 12, n°143
medolla, modena 41036
IT   41036
Manufacturer Contact
fredric gold
6035 stoneridge drive
pleasanton, CA 94588
7818528207
MDR Report Key22890828
Report Number3003752502-2025-00032
Device Sequence Number17638971
Product Code DTZ
UDI-Device Identifier08034013782020
UDI-Public(01)08034013782020(10)9249208(17)260625
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K141492
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/25/2026
Device Model NumberUS5062
Device Catalogue NumberUS5062
Device Lot Number9249208
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/18/2025
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/07/2025
Supplement Date Received by Manufacturer09/08/2025
02/13/2026
Initial Report FDA Received Date08/25/2025
Supplement Report FDA Received Date09/17/2025
02/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/26/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown